# SDR 7C7A2023080800399

- Difficulty date: August 8, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N627NP
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27808
- Aircraft time: 8,943 hours, 27,364 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Separated
- Location: Left
- Part time: 8,943 hours, 27,364 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LEFT INBOARD THRUST REVERSER SKIN MISSING DISCOVERED AFTER LANDING IN ROW.
